Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 7, Pages 970–980 (Mi zvmmf3968)  

The problem of the stability of the solution of an integral equation of the first kind in a weak compactum

Yu. L. Gaponenko

Moscow

Full text: PDF file (957 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:4, 6–13

Bibliographic databases:

UDC: 517.988.8
MSC: Primary 45M10; Secondary 45B05, 35J05, 86A20
Received: 20.12.1984
Revised: 15.01.1986

Citation: Yu. L. Gaponenko, “The problem of the stability of the solution of an integral equation of the first kind in a weak compactum”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986), 970–980; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 6–13

Citation in format AMSBIB
\Bibitem{Gap86}
\by Yu.~L.~Gaponenko
\paper The problem of the stability of the solution of an integral equation of the first kind in a weak compactum
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 7
\pages 970--980
\mathnet{http://mi.mathnet.ru/zvmmf3968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851748}
\zmath{https://zbmath.org/?q=an:0667.45011}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 4
\pages 6--13
\crossref{https://doi.org/10.1016/0041-5553(86)90069-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3968
  • http://mi.mathnet.ru/eng/zvmmf/v26/i7/p970

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:83
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021